# SDR 95ZZZM267

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION LEFT ELEVATOR OUTBOARD STATIC WICK ATTACH POINT.  REMOVED LEFT ELEVATOR.  REMOVED DAMAGED T/E SECTION.  FABRICATED AND INSTALLED NEW T/E SECTION IAW SRM 51-1-21A.  INSTALLED NEW STATIC WICK BASE IAW MM 23-60-00.  REINSTALLED ELEVATOR AFTER BALANCING.
